Couldn't find what you looking for?

TRY OUR SEARCH!

Here's my story...I've been on Effexor for about 2 years. I'm a vegan and haven't had problems with my weight. I've gained almost 40 lbs with this med. Then, I decided to go off of it. Bad idea!! I suffered extreme short-term memory loss. I couldn't remember simple words. I could see a picture of the object but couldn't remember what word was associated with it. Also, the electric tingling from the top of my head out through my arms and legs, night sweats, etc.

My doctor sent me to a neurologist, who did a brain scan. The neurologist told me he thought I was in the early stages of Dementia or Alzheimers. This absolutely scared me to death. He sent me to a Psychiatrist. I was put through a battery of test checking my memory. It all checked out fine.

The Psychiatrist told me it was going off Effexor that caused all my symptoms. I have never been so frightened in my life. I'm back on it! I want off this stuff but first I need to find another doctor who will help me do this without "losing my mind".

Loading...

I'm glad that you posted your experiences with this because a lot of people do not seem to realize that quitting a drug can have an adverse effect on your body. Out of curiosity, why did you not mention to any of the doctors that you saw that you would prefer to go off Effexor? Does that mean that your doctor recommends you not quit it? I think that it might be a good idea to discuss it with your doctor first, because he might help you get on a different drug that has fewer symptoms. In either case, keep us posted.
Reply

Loading...